# SDR FDEA201312233029

- Difficulty date: December 23, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 84,925 hours, 35,858 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND,  FOUND L1 DOOR PRESSURE PUSH TO TEST LIGHT INOPERATIVE.   REMOVED AND REPLACED REMOTE SLIDE PRESSURE INDICATOR ASSY. IAW AMM 25-61-03-2,    OPS CHECKED NORMAL.
